# SDR QXEA9700208

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461S
- Condition: Malfunction
- Location: Lavatory
- Component: Jamco
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT HAND LAVATORY SMOKE DETECTOR SOUNDS IN FLIGHT.  DETECTOR IS ABLE TO BE RESET.  NO SMOKE OR SMELL NOTED WITHIN CABIN AND LAVATORY.  REPLACED LEFT LAVATORY SMOKE DETECTOR, OPERATIONAL CHECKS GOOD.
